# SDR ASAA2018070925322

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,211 hours, 5,443 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAIL INDICATED ON COMM PANEL SELECTOR WINDOW WHEN HF2 IS SELECTED. GROUNDED - YES. REBOOTED ACFT POWER. PERFORMED FIM 23-11 TASK 801. BITE PROCEDURE. DISCREPANCY CAN NOT BE DUPLICATED. NO HISTORY IN 30 DAYS. OPS NORMAL.
